MathSciNet Relay Station
MathSciNet bibliographic data
MR906190 65K05 (49D15 90C30)
Stoer, J.; Tapia, R. A. On the characterization of $q$-superlinear convergence of quasi-Newton methods for constrained optimization. Math. Comp. 49 (1987), no. 180, 581–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement